she began having pain shortly after beginning these drugs. Say, 9-12 days after. She also had weakness. It's kind of like muscle pain, movement triggers strong pain. About 3 weeks into the episode, her legs began feeling better and the pain and weakness migrated into her arms where it remains. We've tried several over the counter and prescription pain meds... so far none have helped. One doctor tried her on cogentin assuring us that he had worked with other patients who had this same problem. The drug did nothing for the pain, it only drugged my wife so bad she could'nt speak without slurring her words and seemed almost catatonic at times. Her doctors are almost ready to send her to a pain clinic to help but we don't want to cover up the pain with drugs. We want it taken care of or gone. Don't know what to do. Does this sound familiar to anyone? If so please help.
I've been on injection risperdal consta for 6 years. Have always had sore muscles and weakness since. My best description is that I feel like I am cycling up a hill with a hangover, all the time. At the start of this year I discovered that I am worse than insufficient in vitamin d, I am deficient. All these symptoms get passed over by the professionals I know. It is stressful to be in discomfort 100% of the time. So, I've gone to the health shop. I've recently found taking Siberian Ginsing and Devils Claw (plus my prescription Cocodomol and vitamin d) is my best solution to date. Also Valerian root tea for when I really can't sleep. This solution has not been recommended by anyone, I just researched a bit on Internet and gave them ago. I find that all the concoction I mentioned helps but does not cure. You may need to check with your doctor you'll be okay taking what I have mentioned. So, if the pain can't be controlled I've found managing the stress the pain causes as a worthwhile strategy to feeling a bit better. Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Sep 2009 • 2 answers
Posted 19 Oct 2009 • 3 answers
Posted 4 Jan 2010 • 1 answer
Posted 14 Jun 2010 • 1 answer
Will I recover from the excruciating muscle-stiffness side-affects of the Risperdal I've been taking
Posted 18 Nov 2014 • 2 answers